some image logo

HOME

SEARCH

CURRENT ISSUE

REGULAR ISSUES

   Volume 1 (2005)

   Volume 2 (2006)

   Volume 3 (2007)

   Volume 4 (2008)

   Volume 5 (2009)

   Volume 6 (2010)

   Volume 7 (2011)

   Volume 8 (2012)

   Volume 9 (2013)

   Volume 10 (2014)

   Volume 11 (2015)

      Issue 1

      Issue 2

      Issue 3

      Issue 4

   Volume 12 (2016)

   Volume 13 (2017)

SPECIAL ISSUES

SURVEY ARTICLES

AUTHORS

ABOUT

SERVICE

LOGIN

FAQ

SUPPORT

CONTACT

VOLUME 11, ISSUE 2, PAPER 10


Generators and relations for n-qubit Clifford operators

©Peter Selinger, Dalhousie University, Canada

Abstract
We define a normal form for Clifford circuits, and we prove that every Clifford operator has a unique normal form. Moreover, we present a rewrite system by which any Clifford circuit can be reduced to normal form. This yields a presentation of Clifford operators in terms of generators and relations.

Publication date: June 19, 2015

Full Text: PDF | PostScript
DOI: 10.2168/LMCS-11(2:10)2015

Hit Counts: 2490

Creative Commons